Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child is drowsy. Given Colicaid. Is it due to medicine?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 683 Questions
Today My 3.5 month old baby is very drowsy... I gave her colicaid yesterday afternoon abt 5drops. is drowsiness because of colicaid? And she is not showing intention to take toys.. She is just observing
Pls answer me... I am worried abt her
Posted Sat, 6 Apr 2013 in Child Health
Answered by Dr. Taher Kagalwala 42 minutes later

I am Dr. Taher. Thank you for addressing your query on health care magic. From what I understand, you are using "Colicaid" drops for her, presumably for excessive crying or gassiness. Well, there is NOTHING in Colicaid to give rise to drowsiness or any neurological effects. She may either be just sleepy or actually sick. You should wait no more than a few hours before re-checking her level of consciousness. If she still looks the same, take her to her pediatrician, especially if she is too drowsy or speaking incoherently. Also see if she is moving all 4 limbs and making age-appropriate sounds. If all these things are normal, then she is unlikely to be having a major problem.

Revert to me later in the evening if she isn't better and you could not visit her pediatrician earlier.

Dr. Taher
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor